# SDR BTIA 20150518007

- Difficulty date: May 5, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N706BL
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 103,132 hours, 18,177 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rod
- Condition: Out Of Adjust
- Location: R5 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMER EVACUATION DRILL, THE DOOR 5R FAILED TO ENGAGE INTO THE ARMED POSITION, THUS PREVENTING THE DOOR SLIDE & RAFT TO DEPLOY PROPERLY.  INITIAL INVESTIGATION REVEALED THAT THE GIRT BAR LOCK FITTINGS DID NOT ENGAGE UNDERNEATH THE FLOOR BRACKET PROPERLY.  OPERATIONAL & INSPECTION CHECK REVEALED THAT ALTHOUGH THE ARMING HANDLE TRAVELED FROM THE MANUAL WINDOW TO THE AUTOMATIC WINDOW THE FULL TRAVEL OF THE HANDLE WAS NOT REACHED, APPROX 1/2 TO 1 INCH SHORT.  THIS WAS DUE TO THE BAR LOCK ASSEMBLY BUTTING UP AGAINST THE UPPER TAB OF THE FLOOR BRACKETS & NOT SLIDING UNDERNEATH & INTO THE BRACKET AS REQUIRED.  FURTHER ENTRY DOOR LOWER GATE ROD TO LIFTER ASSEMBLY ADJUSTMENT WAS NEEDED TO FULLY SEAT THE BAR LOCK ENGAGING ROLLER ARM INTO THE BAR LOCK ASSEMBLY FOR SLIDING INTO THE FLOOR BRACKET.
